# SDR HEEA0014445

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 2436 · DC Regulator
- Part: Control Unit
- Part number: 51539002N
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT FAILED.  GENERATOR WILL NOT COME ON-LINE.
